OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4132

Title: Complex Hamiltonian Equations and Hamiltonian Energy
Authors: Tekkoyun, Mehmet
Cabar, Gamze
Keywords: complex and Kaehlerian Manifold
Lagrangian and Hamiltonian Equations
Legendre Transformation
Routhian Function
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Citation: M. Tekkoyun, G. Cabar, "Complex Hamiltonian Equations and Hamiltonian Energy", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 53-64.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: In the framework of Kaehlerian manifolds, we obtain complex Hamiltonian equations on momentum phase space T*M. Also we conclude complex Hamiltonian equations via the Legendre transformation. Then, definiting complex Routhian function similar to real analogue, we calculate Hamiltonian energy function of the system associated to complex Routhian function.
URI: http://hdl.handle.net/10077/4132
ISSN: 0049-4704
MS Classification: 32Q15
70H03
70H05
44A15
70G
37F
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:

File Description SizeFormat
TekkoyunCabarRendMat38.pdf115.39 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.